# SDR SWAA2024101537414

- Difficulty date: September 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BTW BS360 TO BS380 AND STR27R/STR28R AT EQUIPMENT ELECTRONIC COMP 2024-559050<[01] REPLACED SUPPORT BRACKET LOCATED BTW BS360 TO BS380 AND STR27R/STR28R AT EQUIPMENT ELECTRONIC COMP I.A.W. BOEING SOPM 20-50-01 REV.38.;[02] REPLACED SUPPORT BRACKET LOCATED BTW BS360 TO BS380 AND STR27R/STR28R AT EQUIPMENT ELECTRONIC COMP I.A.W. BOEING SOPM 20-50-01 REV.38.
